# SDR DALA2023062805182

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PAN FWD INNER SIDE PROJECTION BEAMS 1, 3, & 5 AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00372: PAN FWD INNER SIDE PROJECTION BEAMS 1, 3, & 5 AT FWD CARGO COMPARTMENT WERE REPAIRED PER B717-200 SRM 52- 30-02-2R PROCEDURE 1 REPAIR 1. (LP #2836257)
